Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Construction of ANR topologies
on certain groups


Author: Bernd Günther
Journal: Proc. Amer. Math. Soc. 125 (1997), 2777-2778
MSC (1991): Primary 54H11, 54C55, 22A05
MathSciNet review: 1422871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method is shown to construct ANR-topologies on topological groups of suitable homotopy type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54H11, 54C55, 22A05

Retrieve articles in all journals with MSC (1991): 54H11, 54C55, 22A05


Additional Information

Bernd Günther
Affiliation: Fachbereich Mathematik, Johann Wolfgang Goethe-Universität, Robert-Mayer- Straße 6–10, 60054 Frankfurt, Germany
Email: guenther@mathematik.uni-frankfurt.d400.de

DOI: https://doi.org/10.1090/S0002-9939-97-04114-2
Keywords: Homotopy type of topological groups, ANR-spaces, CW-complexes
Received by editor(s): April 1, 1996
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1997 American Mathematical Society